Click & Collect now available!
Get these benefits from your second order onwards:
Please note images are for illustration purposes and may differ from the product(s) you receive
Beechams Powders provide effective relief from cold and flu symptoms, with a combination of aspirin and caffeine. Beechams Powders contains two active ingredients. Asprin, which relieves pain, reduces inflammation and lowers temperature when you have a fever. And Caffeine acts as a mild stimulant. Simply mix the powder with a little water and stir before drinking.
Aspirin should be used with caution in patients with hypertension, mild to moderate renal or hepatic impairment, or in patients who are dehydrated. Excessive intake of caffeine (e.g. coffee, tea and some canned drinks) should be avoided while taking this product. The use of aspirin should be avoided during pregnancy, particularly during the third trimester. If aspirin is administered during pregnancy, the dose should be the lowest possible and the duration of treatment as short as possible. This product is also not recommended for use in pregnancy due to the caffeine content. This product should not be used while breast-feeding without medical advice. Beechams Powders contain soya protein.
Immediate medical advice should be sought in the event of an over dose even if you feel well. Do not take this product if you have an allergy or known hypersensitivity to any of the products.
Side effects relating to Beechams Powders:
Occasionally aspirin may bring on an asthma attack or tightening of the chest, or other hypersensitivity reactions eg: rash, runny nose or other skin reactions in susceptible individuals. People with sensitive stomachs may suffer irritation with bleeding. If you experience these, or any other undesirable effects, tell your pharmacist or doctor.
Mix the powder with a little water and stir before drinking.
Adults and children aged 16 years and over:
Children (under 16 years):
Do not use for more than 10 days (or lasts more than 3 days for fever).If symptoms persist consult your doctor. Keep out of the reach and sight of children. Do not exceed the recommended dose.
Each Powder contains: Aspirin 600 mg, Caffeine 50 mg
Also contains: Lactose, Maize Starch, Collodial Anyhydrous Silica, Sodium Lauryl Sulphate, Saccharin Sodium, Sodium Cyclamate and spice flavour. For further information about lactose please see the 'check before you take beechams powders' section.
94% of orders are despatched within 2 days (data taken from July 2022 to October 2022)
Additional terms and conditions apply, to view our full delivery terms and conditions click here
If you're not completely satisfied with your order, you can return it to us within 28 days
Find out more about our returns policy click here
great service fast posting
Don't seem to see these in many shops now so pleased when I found them on Chemist Direct. Fast delivery. Great company to deal with.
Just For Men Touch of Grey Hair Dye Black T-55 6 Pack is the first and only men's hair treatment that lets you get rid of some grey, without getting rid of it all. It works gradually and it's easy. No mixing, no mess: just come in and rinse.
Oilatum Soap Bar 6 Pack is a moisturising soap for cleansing dry and sensitive skin.
Flexitol 25% Urea Heel Balm is scientifically formulated to hydrate dry, cracked heels and feet.
Nicotinell Lozenges can be used to reduce your cravings for a cigarette and provide on-the-go relief when the urge to smoke strikes. Pack of 204 lozenges.
Epaderm Cream Triple Pack is a 2-in-1 emollient and skin cleanser for eczema, psoriasis and other dry skin conditions.
Flarin Joint & Muscular Pain Relief contains 200mg of ibuprofen for the relief of joint and muscular pain and flaring joint pain and inflammation. Flarin helps to stop pain, relieve swelling and ease stiffness of the joints. The lipid formulation of ibuprofen in Flarin, helps shield the stomach from damage.
Cocois Coal Tar and Salicylic Acid Scalp Application 100g is for the treatment of dry scaly skin disorders of the scalp such as psoriasis, eczema, dandruff and other inflammatory conditions causing irritation and scaliness.
Provide your little one with balanced nutrition with PaediaSure Shake Nutritional Supplement Multivitamin Drink for Kids. This delicious vanilla flavour drink contains 26 vitamins and minerals to support growth and development, immunity, and brain development. Multipack contains 5 x 400g tins of PaediaSure Shake Powder.
Aptamil Pepti 1 Syneo is a whey-based extensively hydrolysed, nutritionally complete formula for the dietary management of cow's milk allergy. This is a Food for Special Medical Purposes for use under medical supervision. Suitable as a sole source of nutrition from birth up to 6 months of age, and/or as part of a balanced diet from 6 months.
Subscribe & Save
Save up to 15% off or the lowest price guaranteed on 1000s of products.
We'll match the price if you find it cheaper at leading competitors.
Cheaper than the high street
We regularly check our prices against leading competitors to make sure you always get the best value.
Stock up & Save
Buy in bulk and save on everyday essentials.